Linear approximation in the discrete frequency domain

  1. Alonso, S. 1
  2. González-Concepción, C. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revista:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Ano de publicación: 2000

Volume: 126

Número: 1-2

Páxinas: 255-267

Tipo: Artigo

DOI: 10.1016/S0377-0427(99)00357-X SCOPUS: 2-s2.0-17444451769 GOOGLE SCHOLAR lock_openAcceso aberto editor
Fonte de datos: Scopus